Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Medication for removing stretch marks - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Beauty & Cosmetics
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hello Doctor.GM
Doctor :   Good Morning
User :   i have stretch marks on my body
User :   is there any medication for cure?
Doctor :   Why are the stretch marks formed
User :   due to loss of weight
Doctor :   Ok
User :   i used to be well built and now I lost 8-10 kg weight
Doctor :   where are they
User :   shoulders, thighs,bums
Doctor :   They usually fade away
Doctor :   after few months
Doctor :   but even after one year
User :   its been more than an year now
Doctor :   if they remain you can think of them
User :   n look ugly
Doctor :   Ok you have to see a cosmetic surgeon then
User :   no medication?
User :   only cosmetic surgery?
Doctor :   Medications cannot help you
Doctor :   if they are not fading away
User :   ok.can u suggest any surgoen in Hyderabad
Doctor :   We do not have database for hyd

Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor